# SDR 95UAL737043

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Engine: Ge CFM56*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Drive Motor
- Part number: 7064003
- Condition: Malfunctioned
- Location: Nr 1 Eng Bleed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NUMBER ONE ENGINE EXHAUST GAS TEMPERATURE WENT TO 947 DEGREES FOR LESS THAN TEN SECONDS ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 110 KNOTS, SHUTDOWN ENGINE.  FOUND BLEED VALVE DRIVE MOTOR INTERMITTENTLY STICKING OPEN.  REPLACED BLEED VALVE DRIVE MOTOR.  CHECKS OK.
